# SDR ASAA0340119

- Difficulty date: March 8, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C30424
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON AFT BULKHEAD OF FLOOR SUPPORT.  REPAIRED IAW SRM.  (M)
